On the heat semigroup approach to the geometric Forward-Reverse Brascamp–Lieb inequality
Tom 291 / 2026
Studia Mathematica 291 (2026), 109-128
MSC: Primary 26D15; Secondary 35K05, 39B72
DOI: 10.4064/sm250324-6-5
Opublikowany online: 6 October 2026
Streszczenie
We provide a new proof of the geometric Forward-Reverse Brascamp–Lieb inequality, using the approach of the heat semigroup, or the heat flow. Furthermore, we characterize all the Forward-Reverse Brascamp–Lieb data such that the initial relation can be preserved by some heat flow.